# SDR DALA2022022301184

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 85,678 hours, 38,875 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 AFT CABIN FLOOR BEAM -Y1292 @ FR66 CORRODED. CORRECTIVE ACTION: REMOVED CORROSION PER A320 SRM 51-74-00. (2131682)
